| Model Number |
AU00T0 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implantation the iol got stuck while exiting the system, which led to damage to the optics and made it impossible to implant the iol.No patient involvement.Additional information has been requested.